# SDR SWIA202055061

- Difficulty date: October 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER C-DUCT BYPASS HAS A NICK ON THE INNER STRUCTURE.  C-CHECK RO 1/5/2021.  REPAIRED NICK (CHAFE) ON RT ENGINE UPPER C-DUCT BYPASS ON INNER STRUCTURE  REO.  COMPLIED WITH ALL STEPS, CRJ700.  SEE CONTINUATION FOR DETAILS.
